Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 21 found articles
 
 
  A regularized smoothing method for fully parameterized convex problems with applications to convex and nonconvex two-stage stochastic programming
 
 
Title: A regularized smoothing method for fully parameterized convex problems with applications to convex and nonconvex two-stage stochastic programming
Author: Borges, Pedro
Sagastizábal, Claudia
Solodov, Mikhail
Appeared in: Mathematical programming
Paging: Volume 189 () nr. 1-2 pages 117-149
Year: 2020-10-22
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 21 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands